Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 4, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at May 18, 2013, 11:17 PM CDT for 4 counties in Minnesota. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2013, 11:17 PM CDT (04:17 UTC)
- Expired
- May 19, 2013, 12:15 AM CDT
- In force
- 58 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clearwater County, MN, Mahnomen County, MN, Norman County, MN, Polk County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 99 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 11:45 PM CDT | TSTM WND DMG | 6 E Fertile, MN | VARIOUS PINE AND POPLAR TREES WERE SNAPPED OFF NEAR THE GROUND OR HAD LARGE 4 TO 6 INCH BRANCHES BROKEN OFF. |
| May 19, 12:05 AM CDT | TSTM WND DMG | 6 N Gary, MN | VARIOUS PINE AND POLAR TREES WERE EITHER SNAPPED OFF NEAR THE GROUND OR HAD LARGE 4 TO 6 INCH BRANCHES BROKEN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 4.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
194 WUUS53 KFGF 190417 SVRFGF MNC029-087-107-119-190515- /O.NEW.KFGF.SV.W.0004.130519T0417Z-130519T0515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1117 PM CDT SAT MAY 18 2013 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL CLEARWATER COUNTY IN NORTHWEST MINNESOTA... NORTHERN MAHNOMEN COUNTY IN NORTHWEST MINNESOTA... NORTHEASTERN NORMAN COUNTY IN NORTHWEST MINNESOTA... SOUTHEASTERN POLK COUNTY IN NORTHWEST MINNESOTA... * UNTIL 1215 AM CDT * AT 1109 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF FERTILE TO 8 MILES WEST OF BAGLEY...AND WAS NEARLY STATIONARY. HAZARD...QUARTER SIZE HAIL AND PERIODS OF HEAVY RAINFALL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. * SEVERE THUNDERSTORMS WILL BE NEAR... LENGBY...ISLAND_LAKE AND GARY AROUND 1215 AM CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS INCLUDE BEJOU. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING ARE OCCURRING WITH THE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4762 9631 4776 9544 4746 9555 4735 9642 TIME...MOT...LOC 0416Z 057DEG 0KT 4741 9632 4753 9557 HAIL...1.00IN WIND...<50MPH $$ SPEICHER
2 follow-up statements
052 WWUS53 KFGF 190449 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1149 PM CDT SAT MAY 18 2013 MNC029-087-107-119-190515- /O.CON.KFGF.SV.W.0004.000000T0000Z-130519T0515Z/ MAHNOMEN MN-NORMAN MN-CLEARWATER MN-POLK MN- 1149 PM CDT SAT MAY 18 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN POLK...WEST CENTRAL CLEARWATER...NORTHEASTERN NORMAN AND NORTHERN MAHNOMEN COUNTIES UNTIL 1215 AM CDT... AT 1146 PM CDT...A LINE OF SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM FERTILE TO 6 MILES SOUTHWEST OF CLEARBROOK...AND MOVING TO THE SOUTHWEST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND CROPS IS POSSIBLE. SEVERE THUNDERSTORMS WILL BE NEAR... WINGER AROUND 1155 PM CDT. RINDAL AROUND MIDNIGHT CDT. FLAMING AROUND 1210 AM CDT. RANUM AND LENGBY AROUND 1215 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING ARE OCCURRING WITH THE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4743 9638 4761 9630 4775 9544 4748 9554 TIME...MOT...LOC 0449Z 042DEG 15KT 4750 9627 4762 9552 HAIL...1.00IN WIND...<50MPH $$ SPEICHER
164 WWUS53 KFGF 190512 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1212 AM CDT SUN MAY 19 2013 MNC029-087-107-119-190523- /O.EXP.KFGF.SV.W.0004.000000T0000Z-130519T0515Z/ MAHNOMEN MN-NORMAN MN-CLEARWATER MN-POLK MN- 1212 AM CDT SUN MAY 19 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK...WEST CENTRAL CLEARWATER...NORTHEASTERN NORMAN AND NORTHERN MAHNOMEN COUNTIES WILL EXPIRE AT 1215 AM CDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4743 9638 4761 9630 4775 9544 4748 9554 TIME...MOT...LOC 0513Z 042DEG 15KT 4742 9637 4755 9562 $$ TG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 10:06 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 18, 10:06 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 1006 PM CDT SAT MAY 18 2013 .UPDATE... ISSUED AT 1006 PM CDT SAT MAY 18 2013 THUNDERSTORM COMPLEX APPROACHING FROM THE WEST IS SLOWING DOWN (WAS MOVING AROUND 20 KNOTS AN HOUR AGO...NOW MOVING AROUND 10 KNOTS). THIS IS CAUSING VERY HEAVY RAINFALL...BUT ALSO MEANS THAT THIS COMPLEX MAY NOT QUITE MAKE IT INTO THE FA. SOUTHERLY LOW LEVEL FLOW IS INCREASING AS THE MEAN UPPER TROUGH SHIFTS EAST...AND THIS IS LIKELY HALTING THE EASTWARD PROGRESS OF THIS COMPLEX. 01Z HRRR STALLS THIS COMPLEX AND ACTUALLY DISSIPATES THE ACTIVITY. THE MAIN FOCUS OVERNIGHT APPEARS THAT IT WILL COME FROM THE SOUTH ALONG WITH INTENSE MOISTURE ADVECTION. SLIGHTLY ADJUSTED POPS TO ACCOUNT FOR THE ABOVE THINKING. THE SEVERE THREAT STILL APPEARS LIMITED FOR THIS FA. THE STORMS JUST WEST OF THE FA ARE SEVERE...BUT THE SLOWING MOVEMENT WILL LIKELY WEAKEN THESE STORMS. THE LOW LEVEL JET FOR LATER TONIGHT IS ONLY AROUND 25-30 KNOTS...AND ANY SEVERE THREAT GIVEN THE WEAKER INSTABILITY SHOULD BE LIMITED. THE MAIN CONCERN IS LIKELY FLASH FLOOD/HEAVY RAIN GIVEN THE SLOW STORM MOVEMENT ALONG WITH PWATS APPROACHING 1.5 INCHES. WILL MENTION LOCALIZED HEAVY RAIN IN THE GRIDS...BUT A FLASH FLOOD WATCH IS NOT NEEDED IF THE ACTIVITY FROM THE WEST FALLS APART BEFORE THE SOUTHERN ACTIVITY MOVES INTO THE REGION. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 300 PM CDT SAT MAY 18 2013 ALL EYES ON ANY CONVECTIVE DEVELOPMENT LATE THIS AFTN-EVE IN SE ND-WCNTRL MN. SFC MAP SHOWS A BROAD SFC LOW IN THE MOBRIDGE SD AREA WITH A BOUNDARY (COULD BE CALLED A WARM FRONT) FROM MOBRIDGE TO OAKES THEN TO VALLEY CITY THEN TO HILLSBORO THEN EAST TO NORTH OF DTL-PKD-BRD THEN INTO FAR NW WISCONSIN. IN FAR SE ND AND ADJACENT PARTS OF WCNTRL CLOUDS CLEARED OUT ENOUGH TODAY FOR SFC HEATING AND TEMPS IN THE 77 TO 81 DEGREE RANGE. SATELLITE SHOWS WHAT APPEARS TO BE A CUMULUS CLOUD BOUNDARY FROM HILLSBORO TO ALONG CLAY-NORMAN CO LINE TO NORTH OF PARK RAPIDS. SOUTH WINDS SOUTH OF THIS FEATURE NR 10-13 KTS WHILE NORTH WINDS 5-8 KTS NORTH OF THIS FEATURE. SPC SHOWS LITTLE CIN AND 1500 J/KG CAPE AND SUFFICIENT BULK SHEAR. BUT UPPER LEVELS DONT SHOW ANY BIG THING TO SET STUFF OFF. 17-18Z HRRR REFLECTIVITY DOES SHOW ONE CELL TRYING TO GET GOING IN NORMAN CO. MN 22-23Z PD BUT THEN IT DISSIPATES THIS EVE. MUCH OF NORTHEAST SD HAS SEEN HIGH CLOUDS TODAY AND DEW PTS IN THE 50S AND SPC DOES HAVE SOME SFC BASED CIN IN THIS REGION. THUS MAY BE HARD TO GET ANYTHING GOING THERE. BUT HRRR WANTS TO GENERATE SOME ACTIVITY AXN-STC AREA BY 03Z. ALSO SOME STORMS NR BLACK HILLS IN WRN SD. SOME WRF MODELS INDICATE THIS AREA ORGANIZING MUCH LIKE LAST EVENING AND MOVING EAST-NORTHEAST INTO SE ND-WCNTRL MN OVERNIGHT. SO VARIOUS SCENERIOS TO PLAY OUT. OVERALL WOULD EXPECT ORGANIZATION OF SOME ACTIVITY THIS EVE IN ND/SD/MN BORDER REGIONS AND THEN SPREAD NORTH AND EAST TONIGHT SO WILL STICK WITH HIGH POPS TONIGHT THOUGH CONFIDENCE AT ANY ONE HOUR IS LOW. ALSO QPF AMOUNT IS NOT CERTAIN. PLUS ONLY AREA THAT MUCH MORE THAN 1 INCH OF RAIN LAST NIGHT WAS EASTERN OTTER TAIL COUNTY WITH 0.50 TO 1 INCH NRN WILKIN-SE CLAY INTO WADENA COUNTIES. THIS AREA COULD TAKE THE RAIN. OTHERWISE...RAIN AMOUNTS IN THE VALLEY WERE MOSTLY 0.50 OR LESS WITH A FEW EXCEPTIONS. WITH UNCERTAINITY IN HOW THINGS WILL PLAY OUT TONIGHT DID NOT FEEL CONFIDENT IN ISSUING ANY FLASH FLOOD WATCHES FOR OUR FCST AREA. MODELS ACTUALLY BRING IN HIGHER PWAT (1.6) INTO AREA SUN AFTN-NIGH IN GENERAL RAINFALL AROUND THE UPPER LOW IN SD AND THIS IS IN WHEN MOST WIDESPREAD HEAVIER RAINFALL MAY OCCUR. THUS IF TRUE...GIVES US TIME TO SEE WHAT FALLS THIS EVE BEFORE ISSUING ANY HEADLINES. KEPT HIGH POPS SUNDAY INTO SUN NIGHT MOST ALL AREAS. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 300 PM CDT SAT MAY 18 2013 UPR LOW AND SFC LOW WILL BE OVER SRN SD MONDAY INTO TUESDAY WITH MOISTURE WRAPPING AROUND INTO ND/NW MN MON-TUES PERIOD WITH GENERAL RAINFALL. KEPT POPS HIGH. FOR TUESDAY NIGHT-FRIDAY...MODELS HAVE BEEN MOST CONSISTENT IN BEGINNING TO MOVE THE STACKED NRN PLAINS LOW PRESSURE SYSTEM EWD IN THE MID WEEK PERIOD. TUESDAY NIGHT INTO WEDNESDAY SHOWS THE TAPPERING OFF OF VERY LIGHT RAIN WITH PERSISTENT NORTH-EASTERLY BLAYER WINDS. INTRUDING DRY AIR FROM WRN ONT SHUD LEAD TO MARKEDLY DIMINISHING CLOUD CLOVER WED EVENING. INCREASING HIGH PRESSURE OVER WRN ONT AND THE LK SUPERIOR AREA ON THURS AND FRI SHUD SWING WINDS FROM THE SOOUH EAST AND KEEP AN OVERALL DRYING AIRMASS OVR THE RRV AND MOST OF MINNESOTA. A WARMIG RIDGE ALOFT AND INCREASED LOW PRESSURE IN EASTERN MT DOES INCREASE THE RISK FOR SCT SHOWERS AND TSTMS INTO EASTERN ND BY LATE FRIDAY AND ACROSS THE FA BY SATURDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 716 PM CDT SAT MAY 18 2013 IFR/LIFR CIGS AFFECTING KBJI AND KDVL...WITH MVFR CIGS AFFECTING KTVF AND KGFK...AS THESE SITE ARE WITHIN LOW LEVEL NORTHERLY FLOW. NOT IF THESE CONDITIONS WILL CONTINUE THROUGH THE NIGHT. MOST GUIDANCE SUGGESTS THAT AN AREA OF THUNDERSTORMS AND/OR SHOWERS WILL MOVE THROUGH THESE SITES...WHICH SHOULD BRIEFLY RAISE CIGS. UNTIL THEN...EXPECT THE LOWER CIGS TO CONTINUE. CIGS SHOULD LOWER THROUGH THE DAY ON SUNDAY WITH SHOWER CHANCES INCREASING. FOR KFAR...EXPECT THUNDER CHANCES TO INCRASE BY MIDNIGHT...ALONG WITH LOWERING CIGS. && .HYDROLOGY... ISSUED AT 300 PM CDT SAT MAY 18 2013 WHEN NCRFC RAN THE MODEL TODAY USING 24 HOUR QPF IT BROUGHT SEVERAL POINTS ABOVE FLOOD STAGE. THESE INCLUDE FARGO/SABIN/DILWORTH/HAWLEY AND HENDRUM. SINCE THESE RISES ARE BASED ON FORECAST PCPN WENT AHEAD AND ISSUED A RIVER POINT FLOOD WATCH FOR THESE 5 POINTS. THE FORECAST QPF ALSO BROUGHT WAHPETON/EAST GRAND FORKS AND OSLO BACK ABOVE ACTION STAGE SO ISSUED RIVER STATEMENTS ON THESE. ONLY DRAYTON AND PEMBINA REMAIN IN A FLOOD STATEMENT. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...TG SHORT TERM...RIDDLE LONG TERM...RIDDLE/GUST AVIATION...TG HYDROLOGY...GODON
Hazardous weather outlook, May 18, 7:09 AM CDT, 16 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 709 AM CDT SAT MAY 18 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-191215- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 709 AM CDT SAT MAY 18 2013 ...SEVERE STORMS AND HEAVY RAIN POSSIBLE THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THIS MORNING. LATER THIS AFTERNOON AND TONIGHT MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP AS A DEEPENING AREA OF LOW PRESSURE APPROACHES. SOME STORMS COULD BE SEVERE WITH THE BEST CHANCE FOR SEVERE STORMS ALONG AND SOUTH OF HIGHWAY 200 AFTER 4PM. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE THE THREAT FOR HEAVY RAINFALL LATE THIS AFTERNOON INTO THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SIGNIFICANT RAINFALL IS EXPECTED TO CONTINUE INTO EARLY NEXT WEEK HOWEVER THE THUNDERSTORM POTENTIAL WILL DIMINISH AFTER SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, May 18, 6:23 PM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 623 PM CDT SAT MAY 18 2013 MNZ022-023-027-028-190030- EAST BECKER MN-MAHNOMEN MN-SOUTH CLEARWATER MN-WEST BECKER MN- 623 PM CDT SAT MAY 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLEARWATER... NORTHERN BECKER AND SOUTHEASTERN MAHNOMEN COUNTIES UNTIL 730 PM CDT... AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 15 MILES NORTHEAST OF DETROIT LAKES. THE STORM WAS NEARLY STATIONARY. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... ZERKEL...TULABY LAKE AND NAYTAHWAUSH AROUND 730 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4734 9537 4695 9522 4700 9581 4720 9585 TIME...MOT...LOC 2323Z 180DEG 0KT 4698 9563 SPEICHER
Local storm report, May 18, 7:57 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
757 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 11 W TWO INLETS 47.05N 95.45W
05/18/2013 E0.75 INCH BECKER MN PUBLIC
&&
TGRAFENALocal storm report, May 18, 9:21 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
921 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 15 W TWO INLETS 47.05N 95.54W
05/18/2013 E1.00 INCH BECKER MN PUBLIC
AT TAMARAC RESORT ON ROUND LAKE
&&
TGRAFENAThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:06 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Hubbard | 54 min |
| May 19, 5:10 AM CDT | Special Weather Statement | FGF | Becker | 65 min |
| May 19, 11:58 AM CDT | River Flood Watch | FGF | Wilkin | 4 days |
| May 19, 11:58 AM CDT | River Flood Watch | FGF | Polk | 4 days |
| May 19, 11:58 AM CDT | River Flood Watch | FGF | Marshall, Polk | 5 days |
| May 19, 11:58 AM CDT | River Flood Watch | FGF | Polk | 5 days |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.